# SDR IPXA2024062627236

- Difficulty date: May 30, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: ARC074464
- Condition: Cracked
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING FINDING - (AA023) RIGHT WING OUTBOARD FLAP INBOARD FLAP CARRIAGE HAS A CRACKED ATTACH ANGLE AT THE FORWARD SIDE. DRILLED AND INSTALLED CLIP ANGLE ON RIGHT WING OUTBOARD FLAP INBOARD FLAP CARRIAGE IAW MD-11 SRM 51-31-01-0G-0.  REVIEWED.
